# SDR UIEA2018071801508

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,998 hours, 17,982 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Lens
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ALTITUDE LIGHT ON P5 PANEL IS CRACKED AND DOES NOT ILLUMINATE. REMOVED AND REPLACED CABIN ALTITUDE LENS/LED CAP MODULE PER AMM 33-13-00-862-06T OPS CHECK GOOD.
